# SDR VNAA202212161111

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 15,984 hours, 14,298 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15062H5197
- Condition: Cracked
- Location: 200
- Part time: 15,985 hours, 14,299 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT WINDSHIELD CRACKED INFLIGHT. REMOVED AND REPLACED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. OPS CHECK GOOD, LEAK CHECK GOOD.
